# SDR C2XA02IA031

- Difficulty date: February 14, 2002
- Submitted: February 16, 2002
- Operation: Air carrier
- Aircraft: N93840
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 271
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: S0003017000000
- Condition: Broken
- Location: #1 Engine
- Component: Slide Joint
- Component part number: 65004200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH-  DURING FLIGHT 3630 THE CREW NOTED THAT THE #1 ENGINE FIRE WARNING LIGHT ILLUMINATED DURING CLIMBOUT.  THE CREW SHUT DOWN THE #1 ENGING,PULLED THE #1 ENGING FIRE BOTTLE HANDLE,DECLAIRED EMERGENCY, AND, RETURNED TO IAH WITHOUT INCIDENT.  IAH-  MAINTENANCE INSPECTED THE #1 ENGINE, AND FOUND NO EVIDENCE OF FIRE. THE FIRE INDICATION WAS CAUSED BY A BROKEN CLAMP AT THE HIGH PRESSURE VALVE.  MAINTENANCE REMOVED AND REPLACED THE #1 ENGINE HIGH PRESSURE VALVE OUTLET DUCT,AND, THREE ATTACHING CLAMPS,PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
